# SDR DALA2025052704058

- Difficulty date: May 27, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 84,331 hours, 10,865 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

4R DOOR INDICATION SHOWING OPEN WHEN CLOSED.   R/R 22MJ PROX SWITCH IAW A330 AMM 52-71. OPS CHECK GOOD. (7157195)
